# SDR CA021218003

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: COPILOT
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CO-PILOT SIDE WINDOW CRACKED IN FLIGHT. CAUSE UNKNOWN. UNEVENTFUL LANDING MADE AT CYMX. WINDSHIELD REMOVED AND NEW WINDSHIELD INSTALLED. NO MORE PROBLEM FOUND.
